# SDR CALA2016031495214

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 99,792 hours, 15,709 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL AT SEATS 19 - 22 RT INOPERATIVE.  R & R BATTERY PACK & POWER SUPPLY UNIT, POSITION M1209 IAW AMM 33-51-07.  PERFORMED EMER LIGHTS TEST, EPL SEATS 19 - 22 RT IAW AMM 33-51-07, FOUND NORMAL.
